MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TREK BONE LESION BIOPSY KIT; DISPOSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. TREK BONE LESION BIOPSY KIT; DISPOSABLE BIOPSY
Catalog Number TKL1110
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: two electronic photos were provided and it were reviewed.The first and second provided photos shows a trek bone lesion biopsy kit and a sterile sleeve.Received one connect hub for evaluation.Upon visual evaluation, the residue was also observed on the sterile sleeve and on the outer side of the connect hub.The device appeared to have black residue in the inner side of the connect hub.There were no visual anomalies noted on the device.It was noted that both sides of the proximal u-clips was present.And also it was noted that there wasn't any difficulty taking apart the connector hub and driver.Based on the sample evaluation, the whole investigation is unconfirmed for the reported difficult or delayed separation issue as the u-clips were present in place and there were no issues in connecting or disconnecting the quick connect hub from the driver.And, the investigation is confirmed for the identified device contamination with chemical or other material issue as the black residue was noted in the inner side of the connect hub.A definitive root cause for the reported difficult or delayed separation and identified device contamination with chemical or other material issues could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 01/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that during a biopsy procedure at the right hip acetabula bone, the hub was allegedly difficult to remove from the driver.There was no reported patient injury.

Brand Name
TREK BONE LESION BIOPSY KIT
Common Device Name
DISPOSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION MANNFORD
400 foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18268072
Report Number2020394-2023-01138
Device Sequence Number4006493
Product Code KNW
UDI-Device Identifier00801741201455
UDI-Public(01)00801741201455
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTKL1110
Device Lot Number0001507704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale